Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

PCO. On glycomet. Husband on ZI Q. Chance of getting pregnant?

Hi Dr,. I have been diagnosed with PCOD and taking glycomet 500. I started taking it on 9th March 2013. For the first 20 days I took it twice a day and after that thrice a day. My husband is taking ZI Q for 2 months now. Is there any chance of getting pregnant during this short period of time? Can there be any positive result after this much intake? Thank you. Have a nice day.
Asked On : Sun, 21 Apr 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response

Glycomet is used as an insulin sensitiser and induces ovulation in patients with PCOS. Your husband is on drug containing anti oxidants and nutrirional supplements.
Chances of pregnancy definitely exists. If you donot succeed you have other treatment options for ovulation induction.There are drugs which give greater pregnancy rate than glycomet. So donot worry.
Answered: Sat, 11 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor